# SDR 20000427SH028

- Difficulty date: March 15, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N161CC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000161
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 1338932
- Condition: Cracked
- Location: Brake
- Component: Brake Assy, Bfgoodrich
- Component part number: 215304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CESSNA SB 500-32-47 AND GOODRICH BULLETIN 2-1530-32-2, FOUND 2 EACH STATORS ON LEFT BRAKE ASSEMBLY CRACKED IN MULTIPLE PLACES.  CRACKS RANGED IN LENGTH FROM .1850 INCH TO .50 INCH WITH TOTAL FAILURE LENGTH OF .6250 INCH.  ACCORDING TO GOODRICH, IMPROPER MACHINING CAUSED THIS PROBLEM.  (X)
